# SDR SIMA20170401004

- Difficulty date: April 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 16,215 hours, 11,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OUTSIDE EMERGENCY LIGHT DOES NOT COME ON, JUST AFT OF PAX DOOR. R&R THE LIGHT BULB ON THE LT FWD OUTSIDE EMERGENCY LIGHT IAW AMM 33-51-15, OPS CHECK GOOD.
